On the nonlinear theory of viscoelasticityстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 июня 2018 г.

Работа с статьей


[1] Vakulyuk V. V., Pobedrya B. E. On the nonlinear theory of viscoelasticity // Mechanics of Solids. — 2005. — Vol. 40, no. 6. — P. 30–35. We consider a nonlinear theory of viscoelasticity possessing all advantages of a theory in which stresses are expressed via strains by integral operators of increasing multiplicity. Using the one-dimensional case as an example, we show that the constitutive operator equations are mutually inverse. The theory's adequacy is proved.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть